Approximation theory

Daghestan Electronic Mathematical Reports: Issue 6 (2016)

On equations of Burgers and Korteweg-de Vries type for functions of three variables

UDK: 517.956.4

Pages: 90 - 95

This paper is devoted to the consideration of two-dimensional analogs for known in mathematical physics equations of Burgers and Korteweg-de Vries, for which by analogy with the concept of <<one-dimensional heat equation>> we can use the term <<one-dimensional equations>>.

Keywords: Burgers equation, Korteweg-de Vries equation, heat equation.

To issue content

Download full text